Alert archive / Nevada / Red Flag Warnings in 2013
Red Flag Warning 9, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Jul 31, 2013, 2:18 PM PDT for Washoe County, Nevada; Lassen County, California. It took effect at Aug 1, 2013, 10:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2013, 2:18 PM PDT (21:18 UTC)
- In effect from
- Aug 1, 2013, 10:00 AM PDT
- Expired
- Aug 1, 2013, 8:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 116 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3523 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
102 WWUS85 KREV 312118 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 218 PM PDT WED JUL 31 2013 ...DRY AND BREEZY THURSDAY WITH CRITICAL FIRE WEATHER CONDITIONS... .LOW PRESSURE WILL APPROACH THE WEST COAST AND BRING DRY CONDITIONS AND GUSTY WINDS. WIND AND HUMIDITY WILL REACH CRITICAL THRESHOLDS THURSDAY IN PORTIONS OF NORTHEAST CALIFORNIA AND WESTERN NEVADA OF AS LOW PRESSURE MOVES ACROSS THE REGION. CAZ271>273-312230- /O.CAN.KREV.FW.A.0007.130801T1900Z-130802T0500Z/ WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-MONO- EASTERN ALPINE COUNTIES- 218 PM PDT WED JUL 31 2013 ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST CALIFORNIA INCLUDING FIRE ZONES 271...272...AND 273... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE FIRE WEATHER WATCH. WHILE WINDS ARE EXPECTED TO BE BREEZY THURSDAY...THEY WILL REMAIN BELOW RED FLAG CRITERIA. $$ CAZ278-NVZ450-453-458-011400- /O.UPG.KREV.FW.A.0007.130801T1900Z-130802T0500Z/ /O.NEW.KREV.FW.W.0009.130801T1700Z-130802T0300Z/ EASTERN LASSEN COUNTY-WESTERN NEVADA SIERRA FRONT- WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY- 218 PM PDT WED JUL 31 2013 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA FRONT...THE WEST CENTRAL NEVADA BASIN AND RANGE...EASTERN LASSEN COUNTY AND NORTHERN WASHOE COUNTY.... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE ZONE 278 EASTERN LASSEN COUNTY...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. WIND PRONE AREAS MAY GUST AS HIGH AS 40 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
3 follow-up statements
990 WWUS85 KREV 011251 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 551 AM PDT THU AUG 1 2013 ...DRY AND BREEZY TODAY WITH CRITICAL FIRE WEATHER CONDITIONS... .LOW PRESSURE WILL APPROACH THE WEST COAST AND BRING DRY CONDITIONS AND GUSTY WINDS. WIND AND HUMIDITY WILL REACH CRITICAL THRESHOLDS TODAY IN PORTIONS OF NORTHEAST CALIFORNIA AND WESTERN NEVADA OF AS LOW PRESSURE MOVES ACROSS THE REGION. CAZ278-NVZ450-453-458-020100- /O.CON.KREV.FW.W.0009.130801T1700Z-130802T0300Z/ EASTERN LASSEN COUNTY-WESTERN NEVADA SIERRA FRONT- WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY- 551 AM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA FRONT...THE WEST CENTRAL NEVADA BASIN AND RANGE...EASTERN LASSEN COUNTY AND NORTHERN WASHOE COUNTY.... * AFFECTED AREA...FIRE ZONE 278 EASTERN LASSEN COUNTY...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. WIND PRONE AREAS MAY GUST AS HIGH AS 40 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
627 WWUS85 KREV 012140 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 240 PM PDT THU AUG 1 2013 ...DRY AND BREEZY TODAY WITH CRITICAL FIRE WEATHER CONDITIONS... .LOW PRESSURE MOVING THROUGH THE AREA IS BRINGING GUSTY WINDS TODAY IN PORTIONS OF NORTHEAST CALIFORNIA AND WESTERN NEVADA. THIS IS COMBINING WITH A VERY DRY AIR MASS MAKING FOR CRITICAL FIRE WEATHER CONDITIONS. CAZ278-NVZ450-453-458-020300- /O.CON.KREV.FW.W.0009.000000T0000Z-130802T0300Z/ EASTERN LASSEN COUNTY-WESTERN NEVADA SIERRA FRONT- WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY- 240 PM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA FRONT...THE WEST CENTRAL NEVADA BASIN AND RANGE...EASTERN LASSEN COUNTY AND NORTHERN WASHOE COUNTY.... * AFFECTED AREA...FIRE ZONE 278 EASTERN LASSEN COUNTY...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. WIND PRONE AREAS MAY GUST AS HIGH AS 40 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
814 WWUS85 KREV 020300 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 800 PM PDT THU AUG 1 2013 CAZ278-NVZ450-453-458-020400- /O.EXP.KREV.FW.W.0009.000000T0000Z-130802T0300Z/ EASTERN LASSEN COUNTY-WESTERN NEVADA SIERRA FRONT- WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY- 800 PM PDT THU AUG 1 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA FRONT...THE WEST CENTRAL NEVADA BASIN AND RANGE...EASTERN LASSEN COUNTY AND NORTHERN WASHOE COUNTY... BREEZY CONDITIONS WILL CONTINUE THROUGH 10 PM WITH GUSTS UP TO 25 MPH. FOR HIGHER ELEVATIONS...GUSTY WINDS MAY REACH UP TO 30 MPH AT TIMES THROUGH MIDNIGHT TONIGHT. POOR RECOVERIES ARE EXPECTED TONIGHT IN THE THERMAL BELTS. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jul 31, 8:53 AM PDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jul 31, 8:53 AM PDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE RENO NV
853 AM PDT WED JUL 31 2013
.UPDATE...
WEAK SHORTWAVE WHICH PRODUCED MID LEVEL CLOUDS AND ISOLATED
SHOWERS EARLIER THIS MORNING IN PARTS OF NERN CA-NRN NV WILL
CONTINUE TO MOVE NORTH, BRINGING AN END TO THE SHOWER ACTIVITY.
WILL SEND A QUICK UPDATE SHORTLY TO REMOVE MENTION OF MORNING
SHOWERS AND THUNDER.
IN ADDITION, WEB CAMERAS AND VISUAL OBSERVATIONS INDICATED AREAS
OF HAZE OVER THE RENO-TAHOE REGIONS AND INTO NORTHEAST CA. THE
SOUTH FLOW ALOFT HAS CARRIED SMOKE FROM ASPEN FIRE OVERHEAD.
THEREFORE WILL EXPAND MENTION OF HAZE ACROSS THESE AREAS THRU THIS
EVENING. THE HAZE AND SMOKE WILL RETREAT BACK TO MONO AND SOUTHERN
MINERAL COUNTIES LATER TONIGHT AND THURSDAY AS FLOW ALOFT BECOMES
MORE SOUTHWEST-WEST IN ASSOCIATION WITH TROUGH PASSAGE. MJD
&&
.PREVIOUS DISCUSSION... /ISSUED 247 AM PDT WED JUL 31 2013/
SYNOPSIS...
SMOKE WILL CONTINUE TO IMPACT MONO AND MINERAL COUNTIES FOR THE NEXT
FEW DAYS AS THE ASPEN FIRE CONTINUES TO BURN WEST OF THE SIERRA
CREST. OTHERWISE, DRY CONDITIONS WILL PREVAIL THIS WEEK WITH
TEMPERATURES SLIGHTLY BELOW NORMAL. AFTERNOON AND EVENING ZEPHYR
WINDS ARE EXPECTED TODAY AND THURSDAY WITH THE BEST POTENTIAL FOR
WIND GUSTS EXCEEDING 30 MPH ON THURSDAY AFTERNOON.
SHORT TERM...
SHOWERS ARE MOVING ACROSS PORTIONS OF LASSEN, CHURCHILL AND PERSHING
COUNTIES EARLY THIS MORNING. A WEAK WAVE MOVING SOUTH TO NORTH
ACROSS THE BASIN AND RANGE IS BRINGING SOME MIDLEVEL MOISTURE INTO
THE REGION. WENT AHEAD AND EXPANDED ISOLATED SHOWERS WITH SLIGHT
CHANCES FOR THUNDER ACROSS NORTHERN WASHOE COUNTY THROUGH THE EARLY
MORNING HOURS.
MAIN CONCERN FOR THE NEXT COUPLE OF DAYS IS THE POTENTIAL FOR
CRITICAL FIRE WEATHER CONDITIONS DUE TO GUSTY WINDS AND DRY
CONDITIONS. TYPICAL AFTERNOON/EVENING ZEPHYR WINDS WILL DEVELOP THIS
AFTERNOON WITH GUSTS GENERALLY REMAINING BELOW 30 MPH. ALTHOUGH SOME
LOCATIONS NORTH OF INTERSTATE 80 MAY EXCEED 30 MPH FOR A BRIEF
PERIOD OF TIME AS SITES THERE WILL BE CLOSER TO THE JET ACROSS THE
OREGON/CALIFORNIA BORDER.
MODELS HAVE REMAINED FAIRLY CONSISTENT WITH WINDS FOR THURSDAY
AFTERNOON/EVENING EXPECTED TO BE BETWEEN 30-35 MPH, ESPECIALLY ALONG
THE HIGHWAY 395 CORRIDOR. CHOPPY CONDITIONS ARE POSSIBLE FOR AREA
LAKES AS WELL; INCLUDING, PYRAMID LAKE AND LAKE TAHOE. PERSISTENT
DRY CONDITIONS COMBINED WITH THE STRONG WINDS ON THURSDAY MAY CREATE
CRITICAL FIRE WEATHER CONDITIONS. FOR MORE INFORMATION RELATED TO
FIRE WEATHER CONCERNS PLEASE READ THE FIRE WEATHER DISCUSSION BELOW.
LAKE WIND ADVISORIES AND RED FLAG WARNINGS MAY BE ISSUED BY THIS
AFTERNOON FOR THE THURSDAY AFTERNOON/EVENING TIME FRAME.
SMOKE FROM THE ASPEN FIRE WILL CONTINUE TO BE A NUISANCE FOR AREAS
IN MONO AND MINERAL COUNTIES THIS WEEK. A STAGE 1 HEALTH ADVISORY
FOR MAMMOTH LAKES AND SOUTHERN MONO COUNTY IS IN EFFECT, ACCORDING
TO THE GREAT BASIN UNIFIED AIR POLLUTION DISTRICT. THEY ADVISE THAT
CHILDREN, ELDERLY, AND PEOPLE WITH HEART OR LUNG PROBLEMS SHOULD TRY
TO AVOID STRENUOUS OUTDOOR ACTIVITY FOR THE IMPACTED AREA. FOR MORE
INFORMATION FROM AIR POLLUTION DISTRICT PLEASE VISIT:
HTTP://WWW.GBUAPCD.ORG/INDEX.HTM
OTHERWISE, TEMPERATURES ARE EXPECTED TO REMAIN JUST BELOW AVERAGE
THROUGH THE END OF THE WEEK WITH LIGHTER WINDS ACROSS THE SIERRA AND
WESTERN NEVADA BY FRIDAY AND SATURDAY. EKL
LONG TERM...SATURDAY THROUGH TUESDAY...
MADE FEW IF ANY CHANGES TO THE LONG TERM PERIOD WITH MODELS
CONSISTENT WITH A DRY SW FLOW FOR THE WEEKEND. THEN THEY DIVERGE A
BIT WITH AN UPPER LOW ALONG/OFF THE COAST WITH THE RIDGE BUILDING TO
OUR EAST MONDAY/TUESDAY. FOR THE WEEKEND, CONTINUED WITH A SLOW
WARMING TREND BACK TO NEAR AVERAGE BY SUNDAY. STILL EXPECT A TYPICAL
AFTERNOON ZEPHYR, ALTHOUGH IT WILL BE RELATIVELY WEAK WITH PEAK
GUSTS ONLY 20-25 MPH.
EARLY NEXT WEEK, THE GFS IS MORE AGGRESSIVE BUILDING THE RIDGE
FARTHER WEST WITH A MORE SOUTHEAST FLOW BY TUESDAY. GEM IS A DAY OR
SO SLOWER, BUT THE EC IS CLOSER TO THE COAST WITH THE UPPER LOW AND
ALSO FURTHER NORTH. AS A RESULT, THE EC HAS A DRIER S-SW FLOW AND IS
ALSO COOLER. CONTINUED THE WARMING TREND OF THE PREVIOUS FORECAST,
BUT NOT AS WARM AS THE CURRENT GFS. PREV FCST SEEMED CLOSE TO MODEL
CONSENSUS SO NO NEED TO CHANGE.
FOR CONVECTIVE POTENTIAL, GFS WOULD ARGUE TUESDAY WHILE EC WOULD
HOLD OFF UNTIL LATE IN THE WEEK IF AT ALL. RIGHT NOW, KEPT IN GHOST
POPS SOUTH AND ADDED GHOST POPS ALONG THE CREST AND INTO WRN LASSEN
COUNTY DUE TO UNCERTAINTY. NOT MUCH MOISTURE WOULD BE DRAWN NORTH
INITIALLY AND THUNDERSTORMS WILL FORM DUE MORE TO AIRMASS
MODIFICATION AND PERSISTENT CONVERGENCE NEAR THE CREST. ADDED THE
GHOST POPS NORTH AS THE GFS SOLUTION WOULD PUT THAT AREA IN THE
DIFFLUENT AREA OF THE UPPER LOW. WALLMANN
FIRE WEATHER...
DRY AND BREEZY CONDITIONS ARE EXPECTED TO DEVELOP TODAY AND THURSDAY
AS THE TROUGH OFF THE WEST COAST SWINGS INLAND AND 90KT JET MOVES
ACROSS NORTHERN CA-NORTHERN NV. MODELS HAVE BACKED OFF ON THE WINDS
FOR THIS AFTERNOON WITH THE JET FORECAST TO BE FURTHER NORTH, SO THE
FIRE WEATHER WATCH HAS BEEN CANCELLED FOR ALL ZONES FOR TODAY. FIRE
WEATHER FORECAST STILL HIGHLIGHTS BREEZY CONDITIONS FOR AREAS NORTH
OF I-80. WIND GUSTS IN THESE AREAS SHOULD GENERALLY STAY BELOW 30
MPH, BUT GUSTS 30-35 MPH ARE POSSIBLE FOR A BRIEF PERIOD OF TIME,
MAINLY NEAR AND EAST OF HIGHWAY 395 (ZONES 270,278,458). SO WHILE
WIDESPREAD CRITICAL CONDITIONS ARE NOT ANTICIPATED FOR THESE AREAS
THIS AFTERNOON, LOCALLY CRITICAL CONDITIONS ARE POSSIBLE. FURTHER
SOUTH ALONG THE SIERRA FRONT, WIND GUSTS WILL REACH 25-30 MPH BY MID
AFTERNOON AS THE ZEPHYR DEVELOPS.
ON THURSDAY, UPPER JET SUPPORT APPEARS TO BE ACROSS THE REGION
WHICH WILL ALLOW FOR MORE WIDESPREAD WINDS. ALTHOUGH THE TIMING OF
THE SHORTWAVE IS OF SOME CONCERN AS IT APPEARS TO MOVE ACROSS THE
REGION TOO EARLY, WHICH COULD RESULT IN WIND GUSTS NOT EXCEEDING 30
MPH FOR THE AFTERNOON/EVENING. WITH THE SURFACE THERMAL/PRESSURE
GRADIENTS IN PLACE ACROSS THE SIERRA AND WESTERN NEVADA, THERE IS
HIGHER CONFIDENCE FOR CRITICAL CONDITIONS TO BE MET ALONG THE
HIGHWAY 395 CORRIDOR FROM DOYLE TO WALKER WITH MORE LOCALIZED
CONDITIONS EAST OF HIGHWAY 95 AND FURTHER SOUTH INTO WESTERN MINERAL
COUNTY AND SOUTHERN MONO COUNTY. WILL ALLOW THE DAY SHIFT TO TAKE
ONE LAST LOOK AT THE LATEST MODEL RUNS TO DETERMINE WHETHER THE
TIMING OF THE JET/SHORTWAVE PASSAGE WILL ALLOW THE WIND GUSTS TO
DEVELOP. FOR NOW THE FIRE WEATHER WATCH IS STILL IN EFFECT FOR ALL
SIERRA AND WESTERN NEVADA ZONES EXCEPT FOR ZONES 270 AND 459.
A VERY DRY AIR MASS INUNDATES THE SIERRA AND WESTERN NEVADA THURSDAY
NIGHT INTO FRIDAY MORNING RESULTING IN EXTREMELY POOR OVERNIGHT
RECOVERIES. MANY MID SLOPE LOCATIONS MAY BE IN THE 15-25% RANGE BY
FRIDAY MORNING. HOHMANN/LINDAMAN
AVIATION...
VFR CONDS EXCEPT MVFR CIGS/VIS AROUND KMMH DUE TO SMOKE FROM ASPEN
FIRE. EXPECT IMPROVING CONDS AROUND 19Z BEFORE DETERIORATING AROUND
01Z AGAIN THIS EVENING. WINDS WILL BE A BIT STRONGER TODAY WITH PEAK
GUSTS FROM THE W-SW TO 25 KTS. STRONGER WINDS GUSTING TO 30 KTS
TOMORROW, AND SMOKE WILL CONTINUE TO BE AN ISSUE AROUND KMMH.
WALLMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING NVZ458.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING NVZ450-453.
CA...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING CAZ271-278.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING CAZ272-273.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:45 PM PDT | Lake Wind Advisory | REV | Churchill, Lyon, Pershing, Washoe | 29 hr |
Nearby
Red Flag Warnings in Nevada, 2013Red Flag Warnings in California, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.